Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Heaviness in the head, slightly difficult to focus after lifting weights. Reason?

Hi, 34 years old. After lifting some weights a week ago, i felt heaviness in my head. i kept on going to work and function as usual but stopped exercising since then. Still, a week after, the heaviness is there. I went to a doctor. EKG is OK, BP is OK and HR is OK. What should I do next? I don t feel headache but it is weird to feel this heaviness (slightly dizzy but not really) for a week now after some intensive workout ( i am in a good shape). If I can define it better, maybe heaviness with a slight difficulty to focus, but mainly the heaviness. Thanks.
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

It can be muscular in origin ,as all the other tests are normal,sometimes lifting the weight puts too much pressure on the back muscles of the head.

This can lead to heaviness and pain in the head, taking some rest along with muscle relaxants can help.

Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor